Jump to content

Photo
Antibiotics

Dalacin T - Side Effects

redness acne dalacin t

3 replies to this topic

#1 Peacyboo

Peacyboo

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 12-August 13

Posted 12 August 2013 - 08:29 PM

Im on Dalacin T clyndamycin 1% right now and Benzac W 10% and ive only been using it for 3 days but it seems like my acne are increasing on my cheeks. I heard that its just because my face is trying to clean itself so Im going to get a lot of acne at first and then its gonna clear up but im not sure if its true.. :c any advice? and sorry about my english



#2 Splodge2

Splodge2

    New Member

  • New Members
  • Posts & Likes
    Posts: 6
    Blog Entries: 1
    Likes: 0
About Me
  • Gender:Female
  • Joined: 28-July 13

Posted 13 August 2013 - 02:14 PM

it'll take about two weeks before you notice a difference in your skin. I've been using dalacin for 6-7 months as well as taking the co-cyprindol pill.



#3 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 14 August 2013 - 01:59 AM

You have to use the topicals for at least 3 months before assessing their impact.

 

The increase in acne you are experiencing right now is probably the initial breakout/purging.

 

 

Good luck


Edited by biggs881, 14 August 2013 - 02:05 AM.


#4 Peacyboo

Peacyboo

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 12-August 13

Posted 15 August 2013 - 08:46 AM

Thank you! :) I got worried a bit... Ill wait then to see the results :)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users